# SDR ASAA2023091045055

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N942AK
- Make and model: Boeing 737-9
- Aircraft serial: 44102
- Aircraft time: 4,759 hours, 1,382 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ELEC LIGHT ON TOUCH DOWNALSO HEADING/MAP RANDOMLY ROTATED 20 DEGREES L+R WITH BRAKES SET WITH AURAL AND VISUAL WARNING FOR SPEEDBRAKE. GROUNDED - YES. REGARDING THE HEADING/MAP SLEWING LEFT/RIGHT WITH SPEEDBRAKE WARNINGS. THIS IS A KNOWN ISSUE DUE TO FMC SOFTWARE U13 THAT OCCURS AFTER LANDING WITH THE A/C BEING STATIONARY FOR SOME TIME. NO FAULTS MESSEGES NOTED ON THE OMF AT THIS TIME, REF FLEET TEAM DIGEST 737MAX-FTD-34-17003.BITE TESTED ELECTRIC PANEL, FOUND "AUX BAT CHGR INOP I" MESSEGE. PERFORMED IFIM 24-31-00-810-807,, BATTERY DISCHARGE CHECK WAS WITHIN LIMITS. BITE CHECK OF ELECTRIC PANEL SHOWS NO FAULTS. NO HISTORY 30 DAYS.
